×

Équations différentielles stochastiques. (French. Russian summary) Zbl 0086.33602


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[2] P. Lévy: Processus stochastiques et mouvement brownien. Paris 1948. · Zbl 0034.22603
[3] P. Lévy: Théorie de l’addition des variables aléatoires. Paris 1954. · Zbl 0056.35903
[4] O. Onicescu G. Mihoc G. T. Ionescu-Tulcea: Calculul probabilitătilor şi aplicaţii. Bucureşti 1956.
[5] F. Zítek: Sur la durée des processus linéaires. Czechoslovak Math. Journal 8 (83), 1958, 122-130. · Zbl 0080.12201
[6] F. Zítek: Náhodné funkce s nezávislými přírůstky a stochastické diferenciální rovnice. (thèse non-publiée), Praha 1957.
[7] F. Zítek: Fonctions aléatoires d’intervalle. Czechoslovak Math. Journal 8 (83), 1958, No 4, à paraître. · Zbl 0198.22202
[8] F. Zítek: Sur l’intégrabilité d’une équation différentielle stochastique. Czechoslovak Math. Journal, 8 (83), 1958, 473-482. · Zbl 0086.33701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.